MathSciNet Relay Station
MathSciNet bibliographic data
MR2465656 35J60 (35B05 35B32 35B35 35J25)
Dancer, E. N.; Farina, Alberto On the classification of solutions of $-\Delta u=e^u$ on $\Bbb R^N$: stability outside a compact set and applications. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1333–1338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement